# SDR ASAA0741512

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 46,442 hours, 26,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051702
- Part serial: 6594
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TRIP AND FILLED CABIN WITH SMOKE.  SMOKE REMOVED FROM CABIN PER AMM 21-00-01.  FOUND RIGHT ACM LEAKING BETWEEN TURBINE AND COMPRESSOR SECTIONS.  REMOVED AND REPLACED ACM O2 FILTER AND COMPLETED CONDITIONAL INSPECTION.
